Doctor insights on:
Any Side Effects From Suddenly Stopping Atenolol
Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to ...Read more
Bad side effects on atenolol been on it two months 12.Mg. Can i just stop taking it? Dizzy, heart palps, insomnia, digestion issues. For tachycardia.
Don't stop cold: But you can stop. Talk with the prescribing doctor if possible for guidance. Or, cut it by half for a week, then skip days or just go off it. The main worry would be rapid heart rate, but your dose is low and tapering should be okay. Best to have medical awareness though. Good luck. ...Read moreSee 1 more doctor answer
Yes and no: any medicine will have side effect. some of the side effect are expected from the way the medicine supposed to work beta blockers a class of medicine where atenolol belong, can cause BP to come down, and the heart rate to slow down, but again that is what the medicine is made for. of course there is some reported unpleasant side effect specially for man ,if it will effect the sexual performance. ...Read moreSee 2 more doctor answers
Is one of the side effects of Atenolol a cough? I have had a off and on cough for awhile now. It doesn't bother me, it's just very annoying. Thanks.
Not usually: Atenolol belongs to a class of medications call beta blockers. Medications in this class can cause bronchospasm which may be manifested as cough, particularly in patients with asthma. You mention also that you have dizziness which may be related to the medication. See your physician for evaluation. ...Read more
- Talk to a doctor live online for free
- What if any are the side effects of suddenly going off androgel?
- Are there any side effects from surgery to repair a torn meniscus?
- Any side effects from sestamibi
- Ask a doctor a question free online
- Are there any withdrawal side effects from taking adhd medications?
- Are there any side effects from drinking too much milk?
- Side effects of stopping atenolol
- Are there any side effects from taking protein?
- Talk to a pharmacologist online for free